An Optimal T-S Model for the Estimation and Identification of Nonlinear Functions

Jiménez Avello, Agustín and Al-Hadithi, Basil M. and Matía Espada, Fernando (2008). An Optimal T-S Model for the Estimation and Identification of Nonlinear Functions. "Wseas Transactions on Systems and Control", v. 3 (n. 10); pp. 897-906. ISSN 1991-8763.

Description

Title: An Optimal T-S Model for the Estimation and Identification of Nonlinear Functions
Author/s:
  • Jiménez Avello, Agustín
  • Al-Hadithi, Basil M.
  • Matía Espada, Fernando
Item Type: Article
Título de Revista/Publicación: Wseas Transactions on Systems and Control
Date: October 2008
ISSN: 1991-8763
Volume: 3
Subjects:
Freetext Keywords: Nonlinear systems, Fuzzy systems, Takagi-Sugeno fuzzy model, Universal approximators, optimization.
Faculty: E.T.S.I. Industriales (UPM)
Department: Automática, Ingeniería Electrónica e Informática Industrial [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (329kB) | Preview

Abstract

A novel optimal method is developed to improve the identification and estimation of Takagi-Sugeno (TS) fuzzy model. The idea comes from the fact that the main drawback of T-S model is that it can not be applied when the membership functions are overlapped by pairs. This limits the application of the T-S model because this type of membership function has been widely used in the stability and controller design of fuzzy systems. It is also very popular in industrial control applications. The method presented here can be considered as a generalized version of T-S fuzzy model with optimized performance in approximating nonlinear functions. Various examples are chosen to show the high function approximation accuracy and fast convergence obtained by applying the proposed method in approximating nonlinear systems locally and globally in comparison with the original T-S model.

More information

Item ID: 2480
DC Identifier: http://oa.upm.es/2480/
OAI Identifier: oai:oa.upm.es:2480
Official URL: http://www.worldses.org/journals/control/control-2008.htm
Deposited by: Memoria Investigacion
Deposited on: 04 Mar 2010 12:40
Last Modified: 20 Apr 2016 12:09
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM